Abstract and Applied Analysis

The Hierarchical Minimax Inequalities for Set-Valued Mappings

Yen-Cherng Lin and Chin-Tzong Pang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study the minimax inequalities for set-valued mappings with hierarchical process and propose two versions of minimax inequalities in topological vector spaces settings. As applications, we discuss the existent results of solutions for set equilibrium problems. Some examples are given to illustrate the established results.

Article information

Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 190821, 8 pages.

First available in Project Euclid: 6 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Lin, Yen-Cherng; Pang, Chin-Tzong. The Hierarchical Minimax Inequalities for Set-Valued Mappings. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 190821, 8 pages. doi:10.1155/2014/190821. https://projecteuclid.org/euclid.aaa/1412607608

Export citation


  • Y.-C. Lin, Q. H. Ansari, and H.-C. Lai, “Minimax theorems for set-valued mappings under cone-convexities,” Abstract and Applied Analysis, vol. 2012, Article ID 310818, 26 pages, 2012.
  • L.-C. Zeng, S.-Y. Wu, and J.-C. Yao, “Generalized KKM theorem with applications to generalized minimax inequalities and generalized equilibrium problems,” Taiwanese Journal of Mathematics, vol. 10, no. 6, pp. 1497–1514, 2006.
  • S. J. Li, G. Y. Chen, K. L. Teo, and X. Q. Yang, “Generalized minimax inequalities for set-valued mappings,” Journal of Mathematical Analysis and Applications, vol. 281, no. 2, pp. 707–723, 2003.
  • F. Ferro, “Optimization and stability results through cone lower semicontinuity,” Set-Valued Analysis, vol. 5, no. 4, pp. 365–375, 1997.
  • C. Berge, Topological Spaces, Macmillan, New York, NY, USA, 1963.
  • J.-P. Aubin and A. Cellina, Differential Inclusions, vol. 264, Springer, Berlin, Germany, 1984.
  • C. Gerth and P. Weidner, “Nonconvex separation theorems and some applications in vector optimization,” Journal of Optimization Theory and Applications, vol. 67, no. 2, pp. 297–320, 1990.
  • Y. C. Lin, “The hierarchical minimax theorems,” Taiwanese Journal of Mathematics, vol. 18, no. 2, pp. 451–462, 2014.
  • Y. Zhang and S. J. Li, “Minimax theorems for scalar set-valued mappings with nonconvex domains and applications,” Journal of Global Optimization, vol. 57, no. 4, pp. 1359–1373, 2013.
  • Y.-C. Lin and H.-J. Chen, “Solving the set equilibrium problems,” Fixed Point Theory and Applications, vol. 2011, Article ID 945413, 13 pages, 2011.
  • K. Fan, “A generalization of Tychonoff's fixed point theorem,” Mathematische Annalen, vol. 142, pp. 305–310, 1961. \endinput